Equilibrium fluctuations for exclusion processes with speed change
C. Landim and
M. E. Vares
Stochastic Processes and their Applications, 1994, vol. 52, issue 1, 107-118
Abstract:
We present a simple proof of a result of De Masi, Presutti, Spohn and Wick on equilibrium fluctuations of exclusion processes with speed change. The proof is based on a super-exponential inequality for fluctuation fields. It applies to gradient systems reversible with respect to product measures.
Keywords: Interacting; particle; systems; Central; limit; theorem; Generalized; Ornstein; Uhlenbeck; processes (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90103-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:52:y:1994:i:1:p:107-118
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().